PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global exponential stability of positive periodic solutions for an epidemic model with saturated treatment

Volume 116 / 2016

Bingwen Liu Annales Polonici Mathematici 116 (2016), 155-171 MSC: Primary 34C25; Secondary 34K13. DOI: 10.4064/ap3703-9-2015 Published online: 17 February 2016


This paper is concerned with an SIR model with periodic incidence rate and saturated treatment function. Under proper conditions, we employ a novel argument to establish a criterion on the global exponential stability of positive periodic solutions for this model. The result obtained improves and supplements existing ones. We also use numerical simulations to illustrate our theoretical results.


  • Bingwen LiuCollege of Mathematics and Computer Science
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image